# SDR UPS803909

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551672
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND RT WING SPOILER NR 3 DELAMINATED AT LOWER SURFACE.  REPLACED IAW M/M 27-61-01.
